RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 282, Pages 69–79 (Mi tm3490)  

This article is cited in 2 scientific papers (total in 2 papers)

Subcritical catalytic branching random walk with finite or infinite variance of offspring number

E. Vl. Bulinskaya

Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia

Abstract: Subcritical catalytic branching random walk on the $d$-dimensional integer lattice is studied. New theorems concerning the asymptotic behavior of distributions of local particle numbers are established. To prove the results, different approaches are used, including the connection between fractional moments of random variables and fractional derivatives of their Laplace transforms. In the previous papers on this subject only supercritical and critical regimes were investigated under the assumptions of finiteness of the first moment of offspring number and finiteness of the variance of offspring number, respectively. In the present paper, for the offspring number in the subcritical regime, the finiteness of the moment of order $1+\delta$ is required where $\delta $ is some positive number.

DOI: https://doi.org/10.1134/S0371968513030060

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 282, 62–72

Bibliographic databases:

Document Type: Article
UDC: 519.218.25
Received in November 2012

Citation: E. Vl. Bulinskaya, “Subcritical catalytic branching random walk with finite or infinite variance of offspring number”, Branching processes, random walks, and related problems, Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 282, MAIK Nauka/Interperiodica, Moscow, 2013, 69–79; Proc. Steklov Inst. Math., 282 (2013), 62–72

Citation in format AMSBIB
\Bibitem{Bul13}
\by E.~Vl.~Bulinskaya
\paper Subcritical catalytic branching random walk with finite or infinite variance of offspring number
\inbook Branching processes, random walks, and related problems
\bookinfo Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 282
\pages 69--79
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3490}
\crossref{https://doi.org/10.1134/S0371968513030060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308582}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 282
\pages 62--72
\crossref{https://doi.org/10.1134/S0081543813060060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325961800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84885984473}


Linking options:
  • http://mi.mathnet.ru/eng/tm3490
  • https://doi.org/10.1134/S0371968513030060
  • http://mi.mathnet.ru/eng/tm/v282/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Vl. Bulinskaya, “Complete classification of catalytic branching processes”, Theory Probab. Appl., 59:4 (2015), 545–566  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Bulinskaya E.V., “Spread of a Catalytic Branching Random Walk on a Multidimensional Lattice”, Stoch. Process. Their Appl., 128:7 (2018), 2325–2340  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:124
    Full text:10
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019